# SDR AALA20100403TUL03

- Difficulty date: April 3, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR DOUBLER ON FUSELAGE SKIN AT STATION 237 LEFT SIDE APPROXIMATELY 4 INCHES BY 5 INCHES BELOW LONGERON 17 LEFT.  INSTALLED DOUBLER AND STRAP PER SRM 53-04 FIGURE 12B.
